Has anyone had side effects from Tamoxifen? Specifically, last year I was diagnosed with breast cancer and had a partial masectomy with radiation treatments. I'm 45 years old. I started Tamoxifen in January 2003 and by May 2003 my monthly cycles had stopped. This was an expected side effect. I soon began having problems with my lower abdomen, bloating and distended. Prior to getting out of bed in the mornings, when I pressed on my lower stomach, there was a significant, hard lump - like a baseball. Some days it was larger and some days it was smaller. Some days it was more elongated. I felt that it was caused by the Tamoxifen and asked the oncologist. He said it could not be a side effect. Although I checked the PDR and many side effects were listed. I pressed my gyn for an ultrasound. Uteran fibroids were found. I went several months with them and had another ultrasound. It was now ovarian cysts. I have never been diagnosed with these prior to the cancer. It may just be a coincidence. Has anyone found a way to deal with these effectively? It seems useless to have them removed if the Tamoxifen is causing them and I'll be on Tamoxifen for another 4 years. By the way, for those of you having hot flashes and night sweats; I've found that taking Tamoxifen in the morning significantly reduces the hot flashes and night sweats. I was told not to take soy or other OTC meds for the hot flashes and night sweats as my cancer is estrogen receptive. Anyone experiencing fibroids/cysts with the Tamoxifen?